MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 1, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 1, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 1, 9MM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately thirty months postop the initial right tka, the (b)(6) y/o female patient complained knee swelling and pain, the surgeon diagnosed the wear of the tibial insert, then revision surgery for the replacement of the tibial insert was performed.Breakage and wear were observed in the retrieved tibial insert.Removing all proliferative issues, the insert was replaced to new one.The surgeon judged that there is no problem with the stability of the tibial tray and the locking mechanism of the tibial tray for tibial insert fixation, the insert was replaced to 9mm thickness of size 1 cr neural tibial insert.
 
Additional Manufacturer Narrative
The evaluation noted that revision reported was likely the result of prosthesis wear due to a combination of third body wear, rotational mismatch between the femoral and tibial components, excessive posterior slope of the tibial components, and/or excessive flexion of the femoral component.The most probable root cause associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections d4, g4, g7 and h2 have been updated accordingly.Additional information, including the product investigation, will be submitted within 30 days of receipt.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 1, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11163060
Report Number1038671-2021-00005
Device Sequence Number846903
Product Code JWH
UDI-Device Identifier10885862174208
UDI-Public10885862174208
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2022
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 1, 9MM
Device Catalogue Number02-012-49-1009
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer01/21/2021
02/19/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/08/2021
03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age87 YR
Patient Weight46